Previous |  Up |  Next


[1] S. FUČÍK: Fredholm alternative for nonlinear operators in Banach spaces and its applications to the differential and integral equations. Comment. Math. Univ. Carolinae 11 (1970), 271-284 (preliminary communication). MR 0266000
[1a] Same as 1 (to appear in Čas. Pěst. Mat).
[2] R. I. KAČUROVSKIJ: Regular points, spectrum and eigenfunctions of nonlinear operators. (Russian), Dokl. Akad. Nauk SSSR 188 (1969), 274-277. MR 0251599
[3] M. A. KRASNOSELSKIJ: Topological methods in the theory of non-linear integral equations. Pergamon Press, N.Y. 1964.
[4] M. KUČERA: Fredholm alternative for nonlinear operators. Comment. Math. Univ. Carolinae 11 (1970), 337-363. MR 0267429
[5] J. NEČAS: Sur l'alternative de Fredholm pour les opérateurs non linéaires avec applications aux problèmes aux limites. Annali Scuola Norm. Sup. Pisa, XXII (1969), 331-345. MR 0267430 | Zbl 0187.08103
[6] J. NEČAS: Remark on the Fredholm alternative for nonlinear operators with application to nonlinear integral equations of generalized Hammerstein type. (to appear). MR 0305171
[7] W. V. PETRYSHYN: Nonlinear equations involving noncompact operators. Proceedings of Symposia in Pure Math., Vol. XVIII, Part 1, 206-233, Providence, R.I., 1970. MR 0271789 | Zbl 0232.47070
[8] S. I. POCHOŽAJEV: On the solvability of non-linear equations involving odd operators. Funct. Anal. and Appl. (Russian), 1 (1967), 66-73.
[9] M. M. VAJNBERG: Variational methods for the study of non-linear operators. Holden-Day, 1964.
Partner of
EuDML logo